基于赛利斯模型和分数阶微分的兰姆波信号消噪
物理学报
引用检索 快速检索
物理学报  2014, Vol. 63 Issue (18): 184301     doi:10.7498/aps.63.184301
电磁学、光学、声学、传热学、经典力学和流体动力学 当期目录| 过刊浏览| 高级检索     
基于赛利斯模型和分数阶微分的兰姆波信号消噪
陈晓1 2, 汪陈龙2
1. 南京信息工程大学, 江苏省气象探测与信息处理重点实验室, 南京 210044;
2. 南京信息工程大学电子与信息工程学院, 南京 210044
Noise suppression for Lamb wave signals by Tsallis mode and fractional-order differential
Chen Xiao1 2, Wang Chen-Long2
1. Jiangsu Key Laboratory of Meteorological observation and Information Processing, Nanjing University of Information Science and Technology, Nanjing 210044, China;
2. School of Electronic and Information Engineering, Nanjing University of Information Science and Technology, Nanjing 210044, China

版权所有 ©  物理学报
地址:北京市603信箱,《物理学报》编辑部 邮编:100190
电话:010-82649294,82649829,82649863   E-mail:apsoffice@iphy.ac.cn
网络系统维护电话:010-62662699-1; 技术支持邮箱 linjl@magtech.com.cn